Translator Disclaimer
2005 On reduction map for étale $K$-theory of curves
G. Banaszak, W. Gajda, P. Krasoń
Homology Homotopy Appl. 7(3): 1-10 (2005).

Abstract

In this paper we investigate reduction of nontorsion elements in the étale K-theory of a curve X over a global field F. We show that the reduction map can be well understood in terms of Galois cohomology of l-adic representations.

Citation

Download Citation

G. Banaszak. W. Gajda. P. Krasoń. "On reduction map for étale $K$-theory of curves." Homology Homotopy Appl. 7 (3) 1 - 10, 2005.

Information

Published: 2005
First available in Project Euclid: 13 February 2006

zbMATH: 1161.11400
MathSciNet: MR2200203

Subjects:
Primary: 11G30, 11S25

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.7 • No. 3 • 2005
Back to Top